# SDR AALA20090521TUL13

- Difficulty date: May 7, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N913AN
- Make and model: Boeing 737823
- Aircraft serial: 29514
- Aircraft time: 29,608 hours, 12,141 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL, FORWARD FACE OF 1088 BULKHEAD CORRODED AROUND PERIPHERY OF APU INLET CUT OUT.  FABRICATED ANGLE, INSTALLED DOUBLER, FILLER, SHIMS, UPPER ANGLE AND VERTICAL STIFFENER.
